# SDR USAABB02003

- Difficulty date: January 9, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N655US
- Make and model: Boeing 767-2B7
- Aircraft serial: 25257
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FOUND FLOOR EMERGENCY LIGHTS, LEFT SIDE FORWARD, INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER AND BATTERIES.  (M)
